# SDR GLBA20100611L

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 29,686 hours, 36,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION A CRACK WAS FOUND IN THE FRAME ANGLE AT FS 150 AT THE ATTACH POINT FOR THE LOWER PAX DOOR STRUT MOUNTS UPPER AFT NUTPLATE AREA.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-032.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
